# SDR QXEA9900529

- Difficulty date: February 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815PH
- Make and model: Dhav DHC8102
- Aircraft serial: 50
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Ws 5700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX - LEFT-HAND WING FORWARD SPAR AT YW5700 LOWER SPAR CAP FLANGE HAS FRETTING CORROSION AND BARE ALUMINUM AROUND ANCHOR NUTS.  REPAIRED IAW DHC-8 SRM 51-20-16 AND SRM 51-20-36.
